On (q,n)-gonal pseudo-real Riemann surfaces

Ewa Tyszkowska

Abstract

n/a
Author Ewa Tyszkowska (FMPI / IM)
Ewa Tyszkowska,,
- Institute of Mathematics
Journal seriesInternational Journal of Mathematics, ISSN 0129-167X, (A 20 pkt)
Issue year2017
Vol28
No13
Pages1-14
Keywords in EnglishRiemann surface, symmetry of Riemann surface, pseudo-real Riemann surface, pseudo-symmetric Riemann surface, Fuchsian groups, NEC groups, automorphism of Riemann surface
DOIDOI:10.1142/S0129167X17500951
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 20.0, 09-02-2018, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 09-02-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.542 (2) - 2016=0.554 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back